# SDR USAA2012071700002

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 45,007 hours, 18,290 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Misinstalled
- Location: Fire Bottle
- Component: Fire Bottle, Genfirext
- Component part number: GH25J
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FIRE EXTINGUISHER SAFETY SEAL IMPROPERLY INSTALLED - PIN FALLS OUT.  REMOVED AND REPLACED FORWARD CABIN FIRE EXTINGUISHER.
